# SDR CA160302017

- Difficulty date: February 7, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb EMB-500
- Aircraft time: 729 hours
- Engine: Pwc PW617FE
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 156E06B1
- Condition: Failed
- Location: Mlg
- Part time: 353 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND MLG TIRE TREAD SEPARATED ON TAKE OFF, CAUSING DAMAGE TO FLAP AND WING STRUCTURE. ON TAKE OFF VIBRATION WAS NOTED BUT GEAR RETRACTION AND ALL OTHER INDICATIONS WERE NORMAL. ON LANDING ADDITIONAL VIBRATION NOTED, AFTER COMING TO A STOP IT WAS NOTED THE TIRE TREAD HAD SEPARATED AND CONTACTED THE FLAP AND WING STRUCTURE CAUSING MINOR DAMAGE.
